MathSciNet Relay Station
MathSciNet bibliographic data
MR699495 58C25 (57R35)
Ishikawa, Goo Families of functions dominated by distributions of ${\cal C}$-classes of mappings. Ann. Inst. Fourier (Grenoble) 33 (1983), no. 2, 199–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement